# SDR R61A201708160630

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 9,682 hours, 6,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011450
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,680 hours, 6,690 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHT CEILING INOPERATIVE. R & R RT FWD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPS CHECKED GOOD.
